Open Access
1996/1997 On selectors nonmeasurable with respect to quasiinvariant measures
Aleksander B. Kharazishvili
Author Affiliations +
Real Anal. Exchange 22(1): 177-183 (1996/1997).


We discuss a question on the existence of partial \(\mu\)-nonmeasurable \(H\)-selectors, where \(\mu\) is a given nonzero \(\sigma\)-finite measure defined on some \(\sigma\)-algebra of subsets of a set \(E\) and quasiinvariant under an uncountable group \(G\) of transformations of \(E\), and \(H\) is an arbitrary countable subgroup of \(G\).


Download Citation

Aleksander B. Kharazishvili. "On selectors nonmeasurable with respect to quasiinvariant measures." Real Anal. Exchange 22 (1) 177 - 183, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 1 June 2012

zbMATH: 0879.28028
MathSciNet: MR1433606

Primary: 28A05
Secondary: 28A20

Keywords: nonmeasurable selector , quasiinvariant measure , transformation group

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 1 • 1996/1997
Back to Top